정답이 있는 내외과: 신경계, 내분비계, 신장 학습지

무료 인쇄용 내외과: 신경계, 내분비계, 신장 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

What does the term epilepsy mean?

  1. AA tendency to have recurrent seizures that are not provoked
  2. BA single seizure caused by a high fever
  3. CA seizure caused only by low blood sugar
  4. DAny brief loss of consciousness, such as fainting
2.쉬움

Which symptoms are typical of benign prostatic hyperplasia?

  1. ALeaking urine only when coughing or laughing
  2. BBurning pain on passing urine with a high fever
  3. CPainless red urine with clots and weight loss
  4. DA weak stream, hesitancy and passing urine at night
3.쉬움

뇌졸중 환자가 마지막으로 정상이었던 시간을 기록하는 것이 중요한 이유는?

  1. A1시간 후에 진료받은 환자는 뇌졸중 집중치료실에 입원할 수 없기 때문
  2. B시간이 뇌의 어느 쪽이 침범되었는지를 결정하기 때문
  3. C혈전용해 같은 치료가 발병 후 경과 시간에 달려 있기 때문
  4. D환자의 GCS 점수를 계산하는 데 시간이 필요하기 때문
4.보통

How does the nurse test the facial nerve (VII)?

  1. AAsk the patient to stick out the tongue and move it from side to side
  2. BTouch the forehead, cheek and chin with cotton wool
  3. CAsk them to raise the eyebrows, shut the eyes tightly and smile
  4. DShine a light in each eye and check the pupil response
5.보통

A patient with a new ileal conduit has threads of mucus in their urine. What should the nurse explain?

  1. AThis is normal, because the conduit is made from bowel
  2. BThis is a sign that the stoma is dying
  3. CThe kidneys have stopped working properly after surgery
  4. DThis proves a serious kidney infection
6.보통

Why should antiepileptic drugs not be stopped suddenly?

  1. ASudden withdrawal can trigger seizures, including status epilepticus
  2. BStopping them suddenly causes a dangerous rise in blood pressure
  3. CStopping them suddenly causes permanent damage to the liver and kidneys
  4. DThe drugs build up in the body and become toxic after stopping
7.어려움

A patient with gastroparesis has hypos soon after their meal-time insulin, then high glucose several hours later. What is the best explanation?

  1. AThe insulin has gone off and needs replacing
  2. BThe patient is secretly eating sweets between meals
  3. CThe meter gives false results for several hours after every meal
  4. DFood is absorbed slowly, so the insulin peaks before the glucose rises
8.어려움

On day 6 after a subarachnoid haemorrhage, a patient becomes newly confused and develops weakness in one arm. The aneurysm was secured on day 1. What is the most likely cause?

  1. ADelayed cerebral ischaemia from vasospasm
  2. BNormal tiredness after major surgery
  3. CRe-bleeding from the secured aneurysm
  4. DHypoglycaemia from reduced eating

정답표

  1. 1. A · A tendency to have recurrent seizures that are not provoked
  2. 2. D · A weak stream, hesitancy and passing urine at night
  3. 3. C · 혈전용해 같은 치료가 발병 후 경과 시간에 달려 있기 때문
  4. 4. C · Ask them to raise the eyebrows, shut the eyes tightly and smile
  5. 5. A · This is normal, because the conduit is made from bowel
  6. 6. A · Sudden withdrawal can trigger seizures, including status epilepticus
  7. 7. D · Food is absorbed slowly, so the insulin peaks before the glucose rises
  8. 8. A · Delayed cerebral ischaemia from vasospasm

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.